# SDR AALA202403229038

- Difficulty date: March 21, 2024
- Submitted: March 22, 2024
- Operation: Air carrier
- Aircraft: N737US
- Make and model: Airbus A319-112
- Aircraft serial: 1245
- Aircraft time: 61,373 hours, 37,559 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Damper
- Part number: FE240006
- Part serial: 1721
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Part time: 62,996 hours, 36,618 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: LOW PRESSURE ON DOOR DAMPER PASSENGER CREW DOOR 831 AT FWD GALLEY AREA. REPLACED DOOR DAMPER ON PASSENGER CREW DOOR 831 AT FWD GALLEY AREA.
